# SDR GTIA2017020301770

- Difficulty date: February 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N508NK
- Make and model: Airbus A319-132
- Aircraft serial: 2567
- Aircraft time: 42,224 hours, 19,999 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG DIRTY SOCK ODOR IMMEDIATELY AFTER ROTATION. TURNED PACK OFF AND THE ODOR IMMEDIATELY WENT AWAY. TROUBLESHOT IAW TSM 05-50-00-810-831-A.  INSPECTED APU FOR EXTERNAL OIL LEAKS,  NONE FOUND.  OPS CHECKED BOTH PACKS WITH AIR SOURCE.  APU, NR 1 ENG, NR 2 ENG. NO CABIN RECIRCULATION FILTERS IAW AMM 21-21-41 PB 401. PERFORMED OPS CHECK AND SYS, OK FOR SERVICE.
